Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A characterization of certain compact flows

Author: Ronald A. Knight
Journal: Proc. Amer. Math. Soc. 64 (1977), 52-54
MSC: Primary 54H20
MathSciNet review: 0440522
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Compact flows on certain 2-manifolds are characterized in terms of the bilateral stability properties of the orbits.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20

Additional Information

PII: S 0002-9939(1977)0440522-8
Keywords: Bilateral stability, characteristic 0, closed flow, compact flow, dichotomic space, dynamical system, flow, 2-manifold, stability
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia